MAUDE Adverse Event Report: TC PO2/PCO2 ELECTRODE

TC PO2/PCO2 ELECTRODE
Model Number 945-377
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 12/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: is estimated based on manufacturer awareness date.It is presently unknown whether it was a healthcare professional handling the patient.However, it is not possible to mark 'no information.'.
 
Event or Problem Description
According to the complaint, the skin of the patient was slightly burned during transcutaneous oxygen/carbon dioxide measurement ultimately leaving a red mark and a blister.
 
Additional Manufacturer Narrative
From the investigation, the root cause could not be established.

Brand Name
TC PO2/PCO2 ELECTRODE
Common Device Name
TC PO2/PCO2 ELECTRODE
MDR Report Key8234891
Report Number3002807968-2019-00001
Device Sequence Number216784
Product Code LKD
UDI-Device Identifier05700699453778
UDI-Public(01)05700699453778(10)XP04
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number945-377
Device Catalogue Number945-377
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2018
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date03/19/2019
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;